MAUDE Adverse Event Report: MEDAX SRL UNIPERSONALE MEDEASY; INSTRUMENT, BIOPSY

MEDAX SRL UNIPERSONALE MEDEASY; INSTRUMENT, BIOPSY
Model Number ML18080-K0
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Upper middle-aged male with history of lymphadenopathy.While having a left neck lymph node biopsy with ultrasound, the stylet came unglued.Device removed and another medax used, re-inserted into the same site.No known harm to patient.Note this is the 4th device reported with this lot number.Please refer to 3600840000-2021-8041 and 8042.

Brand Name
MEDEASY
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MEDAX SRL UNIPERSONALE
2769 mc cracken lane
castle rock CO 80104
MDR Report Key11628262
Report Number11628262
Device Sequence Number19682382
Product Code KNW
UDI-Device Identifier08054301667419
UDI-Public(01)08054301667419(17)250401(11)200501(10)06186-20
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/05/2021
Report Date (Section F) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberML18080-K0
Device Lot Number06186-20
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/07/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2021
Patient Sequence Number1
Patient Weight87
Date Report Sent to FDA04/05/2021